# SDR REXA2019012800133

- Difficulty date: January 28, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 26,657 hours, 17,623 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SIDE SEAT RAILS IN SECTIONS [ FS= 485 TO FS= 572, STGR 15LH/RH ] [ FS= 572 TO FS= 661+16, STGR 15LH/RH ] [ FS= 661+16 TO FS= 677, STGR 15LH ] [FS= 661+16 TO FS= 661+90, STGR 15 RH ] [FS= 661+90 TO FS= 677, STGR 15RH ] AT PAX CABIN. (CPAX) (TCI: 5 3-20-217). COMPLETE: SUMMARY. SEAT RAILS IN
SECTIONS [ FS= 485 TO FS= 572, STGR 1 5LH/RH ] [ FS= 572 TO FS= 661+16, STGR 15LH/RH ] [ FS= 661+16 TO FS= 677, STGR 15LH ] [ FS= 661+16 TO FS= 661+90, STGR 15RH ] [ FS= 661+90 TO FS= 677, STGR 15RH ] AT PAX CABIN WERE REPLACED PER CRJ900 AMM 53-00 -49-400-801-A7.
